# SDR P9R2002F00018

- Difficulty date: December 5, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N919PG
- Make and model: Boeing 727-200
- Aircraft serial: 22604
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP MISSING IN FORWARD GALLEY.  INSTALLED PHOTOLUMINESCENT STRIP IAW MM.
